# SDR 99ZZZX1475

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15202
- Make and model: Piper PA-34-200
- Aircraft serial: 347350034
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 9572305
- Condition: Cracked
- Location: Nlg
- Part time: 6,230 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SIDE BRACE WELD ON THE NOSE GEAR TRUNNION FAILED AT THE PIVOT POINT DUE TO EXCESSIVE SIDE LOADS AND HARD LANDINGS.
